Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/23279

Title: Decay of correlation for random intermittent maps
Authors: Bahsoun, Wael
Bose, Christopher
Duan, Yuejiao
Issue Date: 2014
Publisher: © IOP Publishing Ltd & London Mathematical Society
Citation: BAHSOUN, W., BOSE, C. and DUAN, Y., 2014. Decay of correlation for random intermittent maps. Nonlinearity, 27 (7), pp. 1543 - 1554.
Abstract: We study a class of random transformations built over finitely many intermittent maps sharing a common indifferent fixed point. Using a Young-tower technique, we show that the map with the fastest relaxation rate dominates the asymptotics. In particular, we prove that the rate of correlation decay for the annealed dynamics of the random map is the same as the sharp rate of correlation decay for the map with the fastest relaxation rate.
Description: This article was published in the journal Nonlinearity [© IOP Publishing Ltd & London Mathematical Society ] and the definitive version is available at: http:dx.doi.org/10.1088/0951-7715/27/7/1543
Version: Accepted for publication
DOI: 10.1088/0951-7715/27/7/1543
URI: https://dspace.lboro.ac.uk/2134/23279
Publisher Link: http://dx.doi.org/10.1088/0951-7715/27/7/1543
ISSN: 0951-7715
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
random_intermittent_V4.pdfAccepted version330.74 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.